# SDR CALA2025092909371

- Difficulty date: September 26, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N37434
- Make and model: Boeing 737924ER
- Aircraft serial: 33528
- Aircraft time: 47,677 hours, 17,277 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Seat Light
- Component: Light
- Component part number: BR964411
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

34ABC AISLE EMERGENCY LIGHT BROKEN REF AMM 33-51-11 REPLACED FLOOR PROXIMITY LIGHT. VERIFIED LIGHT OPERATIONAL.
